# SDR UIEA2019072404836

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 17,103 hours, 2,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LBL 98 SEAT TRACK STA 1720-1740 FOUND CORRODED AS MARKED. ( M/D LBL 98 SEAT TRACK AT STA 1720-1740 CORRODED AREA BLENDED OUT AREA DEPTH 0.015", WIDTH 0.7", LENGTH 10" WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMIT. )
